# SDR SCNA990010

- Difficulty date: January 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 3
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, AN EMERGENCY FLOOR TRACK LIGHT WAS FOUND TO BE INOPERATIVE AT SEAT ROW 3.  REPAIRED FLOOR TRACK LIGHT AT SEAT ROW 3, OPERATIONALLY CHECKS NORMAL.
